MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; No Match
Model Number CDHFA500T
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission revealed that the implantable cardioverter defibrillator (icd) exhibited atrial under-sensing.Programming changes were discussed, no intervention was reported.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
GALLANT ¿ HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25244635
Report Number2017865-2026-10717
Device Sequence Number9490616
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)A000183270(17)271231
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberA000183270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET; RV LEAD; SEGUIN ANNULOPLASTY RING; TENDRIL
Patient Age80 YR
Patient SexMale